You can copy/paste HTML codes anywhere you like, for example in homepage, or even other sites

XML Deterministic Fuzzy Automaton on Subclasses of Fuzzy Regular ω-Languages
R. Arulprakasam , V. R. Dare, S. Gnanasekara
Abstract -   Full Text (PDF)
XML Best Coapproximation in Quotient Spaces
T. Narang, S. Gupta
Abstract -   Full Text (PDF)
XML Isotropic Constant Dimension Subspace Codes
F. Bardestani , S. R. Adhami
Abstract -   Full Text (PDF)
XML Domination and Signed Domination Number of Cayley Graphs
F. Ramezani , E. Vatandoost
Abstract -   Full Text (PDF)
XML A Modified Degenerate Kernel Method for the System of Fredholm Integral Equations of the Second Kind
A. Molabahrami
Abstract -   Full Text (PDF)
XML z_R-Ideals and z^0_R -Ideals in Subrings of R^X
A. Rezaei Aliabad, M. parsinia
Abstract -   Full Text (PDF)
XML On the Lie-Santilli Admissibility
R. Mahjoob , T. Vougioklis
Abstract -   Full Text (PDF)
XML Computation of Minimum Hamming Weight for Linear Codes
E. Rostami , R. Nekooei
Abstract -   Full Text (PDF)
XML Renormalized Solutions for Strongly Nonlinear Elliptic Problems with Lower Order Terms and Measure Data in Orlicz-Sobolev Spaces
M. El Moumni
Abstract -   Full Text (PDF)
XML On the 2-Adjointable Operators and Superstability of Them Between 2-Pre Hilbert $C^*$-module Spaces
M. Ramezani , H. Baghani
Abstract -   Full Text (PDF)
XML Linear Resolutions of Powers of Generalized Mixed Product Ideals
A. Tehranian , R. Moghimipor
Abstract -   Full Text (PDF)
XML On Skew Cyclic Codes over a Finite Ring
H. Mousavi, R. Mohammadi, S. Rahimi
Abstract -   Full Text (PDF)
XML A Submodule-Based Zero Divisors Graph for Modules
S. Babaei, Sh. Payrovi , E. Sengelen Sevim
Abstract -   Full Text (PDF)
XML Some Generalizations of Locally Closed Sets
Sh. Modak , T. Noiri
Abstract -   Full Text (PDF)
XML Iterative Process for an α- Nonexpansive Mapping and a Mapping Satisfying Condition(C) in a Convex Metric Space
H. Fukhar-ud-din
Abstract -   Full Text (PDF)
XML ABSTRACTS IN PERSIAN Vol.14, No.1
The Name of Authors In This Volume
Abstract -   Full Text (PDF)
Back to Original Issue


© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb